# SDR FDEA201410303420

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 38,707 hours, 20,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAMES 47 - 48, -Y1556 FLOOR SUPPORT CRACKED.  REPAIRED IAW EA 6-5310-T0312392 P1.   MAJOR REPAIR IAW GMM 6-2-100.
